# SDR SWIA201024243

- Difficulty date: May 16, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 18,457 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LOWER EXIT LIGHT INOP AT SEAT 8C.  (FLT 6086)  RELAMPED EMERGENCY LIGHT.
